good morning~ my question is this,.... i've been taking about 5 norcos per day and have this funky rash behind my ears soooo my dr. said lets switch to lortab so we did and i got BAD rash and almost blisters behind my ears felt sick to my stomach and very tired and my face broke out,,,, well the pharmacist said they are EXACTLY the same thing with the exception of the 325 mg more of tylenol..... now i stayed in this drug category because everything else makes me queasy percs,oxy,,ect.....could there be something in this that is making me feel this way?? i think they think i am a nut case but i know what i'm feeling isn't in my head!! any answers suggestions....and i take this for osteoarthritis in my neck and back and deg disk disease.~~~~ thanx Dallas
sounds like you are allergic to hydrocodone to me. there are several different brand names for hydrocodone; i.e., Norco, Lortab, Vicodin, Lorcet, Synalgas, just to name a few. They all come in various strengths, Norco is most well known for the 10 mg form, but the others start at 2.5 mg going up to 10 mg. You obviously do not do well with any narcotic pain reliever, as you said that Percocet and others made you nauseated. You might think about Methadone, I don't think it would make you as sick as the others but it is a serious drug and very hard to get off of. You need to speak to a pain management doctor if you do not already have one. Good luck.
I highly doubt he had an allergic reaction. Whether you're allergic to vicodin or not, one of the most common side effects. Try taking a benadryl, or perhaps a non drowsy antihistamine for itching relief. Talk to your doctor, there are more options then oxy/percocet (which are the same thing just so you know)
I think the benadryl idea is a good one but I'd ask the pharmacist. I have been taking generic lortab 10/500 for my bone spurs and degenerative disc disease for some time. The pharamist recommended I have my doctor switch me to 10/325, which is found out is Norco, because I only have one kidney and they are finding that too much tylenol (aceptophenian) is bad for the kidneys and he was concerned. I don't think the Norco is working as well for my neck/back pain. My doctor said we go to oxycodone but that makes me nervous I've heard bad things about those. He has also suggested percocet in the past but that too makes me nervous at lease on the lortab or norco I can still work on those others I don't think I would be able too.
You need somthing with no acteminophine. They make methadone 5mg tablets. Iwas on 120mg of oxy a day. and was on 60 mg of liquid methadone Ihad arash all over my body the hole time on oxy for 2 years. I got on methadone and it went away.I withdrawled of the methadone now 1 mounth clean. If you get methadone dont abuse Its withdrawl (withdrawal) is very nasty. Its an emotional roller coster you will never forget so be very carefull. Dont go over 15mg per day?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.